# SDR REXA2017101601103

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 9,780 hours, 6,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

24 INCHES OF THE EMERGENCY LIGHT STRIP WAS MISSING FROM GALLEY.  SECURED THE LIGHT STRIP IAW AMM 33-51-01, OPS CHECKED GOOD. ACFT OK FOR SERVICE.
